# SDR CA021118014

- Difficulty date: November 3, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft time: 18,176 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO BAY FIRE WARNING LIGHT ON DURING C/PIT CHECKS.DETECTOR REMOVED S/N 338. INSTALLED 20/06/01. TIS 5214.1 HOURS. THE INSTALLATION OF THESE SMOKE DETECTORS WAS MANDATED BY SWEDISH AD 1-151 TO IMPROVE RELIABILITY.CONSULTATION WITH SAAB REVEALED 12 CONFIRMED FAILURES ON FAA REG AIRCRAFT IN THE PAST 12 MONTHS.
